# SDR AALA202507097894

- Difficulty date: June 25, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 76,638 hours, 29,693 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 68,429 hours, 36,708 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Coupling
- Part number: CA21300
- Part serial: YC030818E
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 7,733 hours, 4,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT ENGINE 2 EGT OVER LIMIT ON TAKEOFF. THE FLIGHT CREW SHUT DOWN THE ENGINE AND LANDED SAFELY AT PHX WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER.  A REVIEW OF THE DFDR DATA RESULTED IN THE DETERMINATION THAT THERE WAS AN EGT INDICATION ISSUE. MAINTENANCE REPLACED ALL OF THE EGT THERMOCOUPLES AND LEADS PER AMM 77-21-10. (AALA202506265557  HARNESS WIRING EGT, AALA202507099554 HARNESS WIRING EGT, AALA202507095688 HARNESS WIRING EGT, AALA202507099096  HARNESS WIRING EGT, AALA202507099743  HARNESS UPPER EGT, AALA202507098423 HARNESS LOWER EGT, AALA202507097894 COUPLING EGT)
